# SDR QXEA0200528

- Difficulty date: March 27, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 806 hours, 964 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Dirty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - AIRCRAFT RETURNED TO FIELD WHEN AT 20,000 FT THE FORWARD BAGGAGE DOOR WARNING LIGHT ILLUMINATED. THERE WAS NO LOSS IN PRESSURIZATION. MAINTENANCE FOUND THE HANDLE CENTER NOT LOCKED PROPERLY. CLEANED AND LUBED HANDLE. OPERATIONAL CHECK WAS GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
